Four months have gone and passed and I have not resolved that my daughter is gone. I miss her so much that I ache, I want to scream and just lash out at something. The what ifs are stilling hanging around me, the guilt for not doing things differently or not recognizing what was going on enough to do something about it. My daughter died of something that was totally preventable and I didn't recognize it, as a healthcare professional I should have seen what was going on in my own daughter. I had confronted her in May before she died of suspicions that I had about her use of prescribed narcotics, she of course was angry that I thought she was a junky. I still am so angry at the physician who freely gave her narcotics, I am ashamed that this man is healthcare professional, we are there to first do no harm...that is part of the oath taken. He has harmed not only my daughter, but many many others. I am angry that the Board of Osteopathic Physicians let this man continue to practice after others had died, had they stopped him earlier my daughter would be alive. To be known as the candy man..that tells you a lot, and he will be free while my daughter and 2 others have died, he created the addiction that lead to her death! My daughter never had issues with drugs or alcohol, she thought she was having her pain treated by a doctor who knew what he was doing. When his license was suspended and her addiction was out of control her "friend" made sure she had methadone along with the fiorcet for migraines to take, what a friend. I want them to share some responsibility in her death, I want them to own it. How do we get past that our children who have died this way, are just another statistic! She was my daughter and I just miss her so much!

Views: 115

Comment

You need to be a member of LegacyConnect to add comments!

Join LegacyConnect

Comment by Sharon Eickenroth Mitchell on January 28, 2011 at 10:32am

Francine...I am so sorry that you too have had to come to this place...My son Nickolas died from an accidental overdose of Methadone 5 years ago, he was 17, beautiful..gifted, strong willed...invincible.  Young and restless...like all teenagers.  He was at a "friends" house and decided to try the other teens moms prescription Methadone, Nick died the other teen lived.  The mom swears the prescription was locked up....but there was no evidence of tampering with the supposed "locked" cabinet.  You are so fresh and raw in your loss of your precious daughter...i can tell you it gets better...but it takes a LOOOOOONNNNG time.  You must be patient with yourself,...your grief will take as long as you need it to be.  No one else can give you a true timeline on grief...it will be as unique as you are and as your relationship was/is to your dear child.  I still cry...even wail at times... has it lessened "yes"  does it still hurt everyday..."yes"...will it ever end......not there yet.  But I do know that cuddling up to the Lord Jesus has brought me much comfort and healing,...and the faith to know that I will see Nickolas again when the Lord God calls my name.  When Nickolas first died...I no longer wanted to live...I kept walking but i had no desire to continue on in the "inexplicable heartache" of thoes first months.  I was in a total place of sur-realness, walking through a fog bank that had no lighthouse...or not one that i thought could ever lead me to a safe shore.  I was underwater most of the time...just trying to take the next breath.  I finally told the Lord that if i didn't fell somewhat better by the first anniversary date that I was simply going to find a way to lay down next to Nickolas and join him wherever he was....you know what, i felt better on Nick's anniversary date.  I have gone on...at times it is one step forward and three steps back....somedays it feels like the first day...somedays like it was forever ago.  I saved everything in Nicks room for 3 years, just the way it was...okay so i did clean it , and made it a shrine.  Thats okay...even the gum wrappers and a half full mountain dew..:) Now i am here...5 years later to tell you,...it does get better.  Now thoughts of my dear son are mingled  with tears, smiles and fond memories of his tenacious personality and endless energy.  Was he something special....yes...he was/is my son.....he wasn't a saint....he was 17...he was a real boy..:)  I will be thinking on you,and praying.  Sharon....Nick's mom

Comment by Susan - Donny's Mom on January 27, 2011 at 9:36pm

First I am sorry for the recent loss of your daughter.  In reading your post above, it certainly touched home with me.  We lost our son (39) to pain meds/depression meds and then this terrible methadone mixture.  All these slow the heart beat.  Along with the meds our son had a mild flu and untreated sleep aphnea, which turned out to be a deadly mix.   The pain meds he had been on and off 4 10 years because of a broken neck in a swimming accident.  He had to continue working (construction) as he had a family of 5 to support.   But then a divorce came and the depression meds came.  It just seems like there is no control of these very dangerous drugs written out.  So sad that so many of us have lost our children to these dangerous habit forming drugs.

 

My heart goes out to you as you are in the early stages of this continuing grief journey.  You have found the right place to be here.  Even if you don't post, just reading what other families post can give you some comfort and good advice on having to cope.

My thoughts are with you today.....so sorry for your loss

Susan   Donny's Mom

Comment by Laurie on January 24, 2011 at 5:51pm

Oh God I feel your pain!!! and I fear for my youngest son. My son died 11 month's ago, Joshua from tc cancer, If I had known I could have had him checked. my youngest is 20 and using oxy to cope!! he is in rehap now. I am so angry at the practice of the doctors to hand out drugs. I am outraged. Feelingyour anger and pain

Laurie

Comment by kathy obiedzinski on January 24, 2011 at 1:06pm
francine: i just came across your comment regarding your daughter first of all i am so sorry it is funny but i had something like that happen to me. it was going on 10 years this july i went to the doctor because i was having trouble breating he told me it was stress mind you never took any blood pressure or ekg nothing. the next day i went back to him ( the quack) he now tells me i was hyperventaling) again i told him i could not breath the final time i went to him and again told him i was having trouble breathing i want a breathing doctor he gave me medication that if i am not mistaken zanic my son told me do not take this medicine. i told my husband i did not feel good and i was having trouble my sister took me to the hospital and guess what i had 10% yes 10% of my breathing my husband asked the doctor if i did not come in what would have happened the doctor told him i would be dead. to this day i am still on medication because of the mistake this quack  made my  cardiologist is really good i ended up with a pacemaker they should get rid of these quacks or put them in the situtation they had us in again my prayers go out to you and your family

Latest Conversations

Mary. Jane commented on Steve Cain's group Bereaved Spouses
2 hours ago
deborah peck commented on Steve Cain's group Bereaved Spouses
yesterday
John is now a member of LegacyConnect
Tuesday
Steve G. commented on Steve Cain's group Bereaved Spouses
yesterday

Community Guidelines

Please be respectful of others. For more information, read our Community Guidelines.

Follow Legacy

© 2021   Created by Legacy.com.   Powered by

Badges  |  Report an Issue  |  Terms of Service